MAUDE Adverse Event Report: SCHILLER AG TEMPUS LS; LOW ENERGY DEFIBRILLATOR

SCHILLER AG TEMPUS LS; LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a remote service engineer and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus ls manual defibrillator indicating when pacing, while using a simulator as the patient, the red pacer spikes are sporadic in their appearance and then eventually disappear.The monitor will actually pace as you can see when it gets capture by the changing of the width of the qrs, however there is no pacer spike prior to the qrs as it should be.The customer is an ems training facility and were using it with training of paramedic students with a simulator as the patient, there is no patient involvement.The unit did not act as if anything was wrong.After a long shut down it was turned back on and returned to normal presentation of pacer spikes then loses them.

Brand Name
TEMPUS LS
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar 6341
SZ  6341
Manufacturer (Section G)
Schiller AG
altgasse 68
baar 6341
SZ   6341
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24456829
Report Number3003832357-2026-100123
Device Sequence Number9403495
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer06/22/2026
08/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date07/07/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown